# SDR 08FDEA02491

- Difficulty date: June 26, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 33,089 hours, 14,491 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A5461129900060Z
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED OUTBOARD OF PRECOOLER NR 1 PYLON.  DRILLED CRACK STOP HOLES PER SRM 54-52-31.  REMOVED THE RELATED FASTENERS PER SRM 51-40-21.  MANUFACTURED THE DOUBLER AND BROKE SHARP EDGES PER SRM 51-26-20.  DRILLED FASTENER HOLES TO THE WEB AND THE DOUBLER PER SRM 51-40-50.  INSTALLED THE DOUBLER PER SRM 51-40-21.
